Partially replicated fractional factorial designs
No abstract is available for this item.
Volume (Year): 71 (2010)
Issue (Month): 3 (May)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102509|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- C.-S. Cheng & D. M. Steinberg & D. X. Sun, 1999. "Minimum aberration and model robustness for two-level fractional factorial designs," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 61(1), pages 85-93.
When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:71:y:2010:i:3:p:295-311. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.